# SDR KBM2005F00219

- Difficulty date: July 4, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Aircraft time: 16,817 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 70BM055020
- Part serial: 4151
- Condition: Making Metal
- Location: Gear Box
- Part time: 2,911 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M05 REDUCTION GEAR, SUSPECTED OF CAUSING CHIP LIGHT.  (K)
